MathSciNet Relay Station
MathSciNet bibliographic data
MR1771366 (2001i:42025) 42B20 (30G35 42B25 44A35)
Martin, Mircea Convolution and maximal operator inequalities in Clifford analysis. Clifford algebras and their applications in mathematical physics, Vol. 2 (Ixtapa, 1999), 95–113, Progr. Phys., 19, Birkhäuser Boston, Boston, MA, 2000.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement